# SDR 07FDEA03663

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53973599210
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED HOLE IN CORNER FITTING ADJACENT AND LESS MARGIN TO ROLLER TRACK HOLE, FRAME 60, CARGO FLOOR STRUCTURE, Y1460 LT.  REPAIR PERFORMED BY CREATING AN OBLONG HOLE AND INSTALLING FASTENER WITH STRENGTHENING PLATE IAW 6-5317-95859 AND RAS/DAHAM/4020259/2005 ISSUE A.
